# SDR UALA2011020400591

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Housing
- Condition: Cracked
- Location: Flap Xmission
- Component: Transmission
- Component part number: 251N402228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 FLAP TRANSMISSION HOUSING CRACKED AT TOP MOUNTING BOLTS.  R & R LT WING NR 3 FLAP TRANSMISSION AND OPS CHECKED IAW MM.  TRANSMISSION DAMAGED DURING FLAP MOVEMENT.  OPEN
